# SDR TRAX200701856

- Difficulty date: December 1, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9 INBOARD AND OUTBOARD ANGLES ARE CRACKED.  REMOVED INBOARD/OUTBOARD CLIPS AT FS 280.00 RBL 9.00 DISCARDED DUPLICATED NEW CLIPS.  INSTALLED IAW REO 601R-53-11-171 9, REQUIRES FILLET SEAL/TOPCOAT.  FILLET SEALED IAW 51-23-00 AND TOPCOATED IAW 51-25-16.  FOUND TWO CLIP NUTS MISSING AND INSTALLED TWO SERVICEABLE CLIP NUTS, COMPLIED WITH ASA EO 600-53-90 RII 5000528.
